# SDR ASAA2015071612832

- Difficulty date: July 16, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65C37752
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, AFT SIDE, SKIN BEARSTRAP DOUBLER IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION MATERIAL, REMOVED .030" FOUND TO BE OUT LIMITS IAW SRM 53-00-01.  REMOVED DOOR THRESHOLD WEB, AFT EDGE COVER STRAP, CORNER EDGE COVER STRAP AND LOWER SILL OTBD CHORD TO FOM REPAIR IAW SRM 51-40-02.  REPAIRED IAW SRM 53-00-01-2R-32.  REINSTALLED DOOR THRESHOLD WEB AFT EDGE STRAP, CORNER EDGE STRAP AND LOWER SILL OTBD CHORD IAW SRM 51-40-02. THIS IS A CATEGORY B REPAIR REINSPECT IAW SB737-53A1228, INSPECTION THRESHOLD 50,000 FLIGHT CYCLES, REPEAT INSPECTION 8,000 FLIGHT CYCLES, REMOVED DOT B626 .
